Cubic-quartic optical soliton perturbation with fokas–lenells equation by semi-inverse variation

Anjan Biswas, Anelia Dakova, Salam Khan, Mehmet Ekici, Luminita Moraru, Milivoj R. Belic

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper recovers cubic-quartic bright optical solitons with perturbed Fokas– Lenells equation. The Hamiltonian perturbation terms appear with maximal permissible intensity. The semi-inverse variational principle is employed to retrieve such solitons.

Original languageEnglish
Pages (from-to)431-435
Number of pages5
JournalSemiconductor Physics, Quantum Electronics and Optoelectronics
Volume24
Issue number4
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Cubic-quartic
  • Fokas–Lenells equation
  • Perturbation
  • Soliton

Fingerprint

Dive into the research topics of 'Cubic-quartic optical soliton perturbation with fokas–lenells equation by semi-inverse variation'. Together they form a unique fingerprint.

Cite this